MathSciNet Relay Station
MathSciNet bibliographic data
MR276338 20.40
Goldschmidt, David M. A group theoretic proof of the $p\sp{a}q\sp{b}$ theorem for odd primes. Math. Z. 113 1970 373–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement